# SDR FDEA201211144014

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 45,140 hours, 26,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778180202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN FR38, S35-36R FOUND ONE LIGHTNING STRIKE.  REMOVED DAMAGE IAW SRM 51-73-10.  EXCEED LIMITS IAW SRM 53-10-12/101, DIAGRAM 112,  REPAIRED IAW SRM 53-10-12/201 FIG 225.
